# SDR UALA2009100503116

- Difficulty date: October 4, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 62,598 hours, 23,568 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY LIGHT AT ROW 13L INOP. TROUBLESHOT AND FOUND EMERGENCY LIGHT BATTERY PACK BAD. REPLACED BATTERY PACK AND OPS CHECKS GOOD.
